Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 64, Issue 1, pp 1–23 | Cite as

q- Lupas Kantorovich operators based on Polya distribution

  • P. N. Agrawal
  • Pooja Gupta
Article
  • 108 Downloads

Abstract

The purpose of the present paper is to introduce a Kantorovich modification of the q-analogue of the Stancu operators defined by Nowak (J Math Anal Appl 350:50–55, 2009). We study a local and a direct approximation theorem by means of the Ditzian–Totik modulus of smoothness. Further A-statistical convergence properties of these operators are investigated. Next, a bivariate generalization of these operators is introduced and its rate of convergence is discussed with the aid of the partial and complete modulus of continuity and the Peetre‘s K-functional.

Keywords

Degree of approximation Modulus of continuity A-statistical convergence Peetre‘s K-functional 

Mathematics Subject Classification

26A15 41A25 41A36 

Notes

Acknowledgements

The second author is thankful to the “Ministry of Human Resource and Development”, New Delhi, India for financial support to carry out the above work.

References

  1. 1.
    Agrawal, P.N., Karsli, H., Goyal, M.: Szász–Baskakov type operators based on q-integers. J. Inequal. Appl. 2014, 1–18 (2014)CrossRefzbMATHGoogle Scholar
  2. 2.
    B\(\check{a}\)rbosu D Polynomial Approximation by Means of Schurer-Stancu Type Operators. Universitatii de Nord, Baia Mare (2006)Google Scholar
  3. 3.
    Ditzian, Z., Totik, V.: Moduli of Smoothness. Springer, New York (1987)CrossRefzbMATHGoogle Scholar
  4. 4.
    Duman, O., Orhan, C.: Statistical approximation by positive linear operators. Stud. Math. 161(2), 187–197 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ersan, S., Dogru, O.: Statistical approximation properties of q-Bleimann, Butzer and Hahn operators. Math. Comput. Model. 49(7–8), 1595–1606 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gadjiev, A.D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mountain J. Math. 32(1), 129–138 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gupta, P., Ispir, N., Agrawal, P.N. : \(q\)-genuine Lupas Durrmeyer operators based on Polya distribution. SubmittedGoogle Scholar
  8. 8.
    Gupta, V., Radu, C.: Statistical approximation properties of q-Baskakov–Kantorovich operators. Cent. Eur. J. Math. 7(4), 809–818 (2009)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gupta, V., Rassias, ThM: Lupaş-Durrmeyer operators based on Polya distribution. Banach J. Math. Anal. 8(2), 146–155 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gupta, V. : A new genuine Durrmeyer operator. In: Springer Proceedings of International Conference on Recent Trends in Mathematics Analysis and its Applications, Dec 21–23, pp. 121–129 I.I.T Roorkee, India (2014)Google Scholar
  11. 11.
    Ispir, N., Gupta, V.: A -Statistical approximation by the generalized Kantorovich -Bernstein type rational operators. Southeast Asian Bull. Math. 32, 87–97 (2008)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Kac, V., Cheung, P.: Quantum Calculus. Springer, New York (2002)CrossRefzbMATHGoogle Scholar
  13. 13.
    Kolk, E.: Matrix summability of statistically convergent sequence. Analysis 13(1–2), 77–83 (1993)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Lupaş, L., Lupaş, A.: Polynomials of binomial type and approximation operators. Stud. Univ. Babes Bolyai Math. 32(4), 61–69 (1987)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Miclăuş, D.: The revision of some results for Bernstein Stancu type operators. Carpathian J. Math. 28(2), 289–300 (2012)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Nowak, G.: Approximation properties for generalized q-Bernstein polynomials. J. Math. Anal. Appl. 350, 50–55 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Örkcü, M., Dogru, O.: q-Szász–Mirakjan Kantorovich type operators preserving some test functions. Appl. Math. Lett. 24(9), 1588–1593 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Örkcü, M., Dogru, O.: Statistical approximation of a kind of Kantorovich type q-Szász–Mirakjan operators. Nonlinear Anal. 75(5), 2874–2882 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Shisha, O., Mond, P.: The degree of convergence of linear positive operators. Proc. Natl. Acad. Sci. 60, 1196–1200 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Stancu, D.D.: Approximation of functions by a new class of linear polynomial operators. Rev. Roum. Math. Pures Appl. 13, 1173–1194 (1968)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Ünal, Z., Özarslan, M.A., Duman, O.: Approximation properties of real and complex Post-Widder operators based on q-integers. Miskolc Math. Notes 13, 581–603 (2012)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Volkov, V.I.: On the convergence of sequences of linear positive operators in the space of continuous functions of two variables. Dokl. Akad. Nauk. SSSR (NS) 115, 17–19 (1957). (in Russian)MathSciNetzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2017

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia

Personalised recommendations